# SDR FDEA201810102838

- Difficulty date: October 10, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,170 hours, 25,844 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Shorted
- Location: Main Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING LFPG PASSING FL/80 MAIN DECK DOOR LIGHT ILLUMINATED. RETURNED LFPG. NO DEPRESSURIZATION NOTED. FOUND CARGO DOOR LIGHT BREAKER POPPED. DURING T/S, FOLLOWING WDM 52-32-02 FOUND WIRE 1067-20 SHORTED WITH SHIELD GD827-ST BETWEEN PLUG D40072J PIN 54 AND LIGHT ASSY L651 PIN 5. REPAIRED WIRE W2406-1067-20 BETWEEN PLUG D40072J PIN 54 AND LIGHT ASSY L651 PIN 5 IAW WDM 52-32-02 AND SWPM 20-10-13. OPS CHECK OK. A/C OK FOR SERVICE.
